Osaka Journal of Mathematics

The Osaka Journal of Mathematics is published quarterly by the joint editorship of the Departments of Mathematics of Osaka University and Osaka City University. Founded in 1964 as continuation of the two journals, the Osaka Mathematical Journal and the Journal of Mathematics, Osaka City University, the journal is devoted entirely to the publication of original works in pure and applied mathematics.

Top downloads over the last seven days

Étale endomorphisms of 3-folds. IYoshio FujimotoVolume 55, Number 2 (2018)
A note on Galois coveringYasuji TakeuchiVolume 6, Number 2 (1969)
On the homology of classical Lie groupsIchiro YokotaVolume 8, Number 2 (1957)
On the homotopy groups of Stiefel manifoldsYoshihiro SaitoVolume 6, Number 1 (1955)
Embedding manifolds in Euclidean spaceEmery ThomasVolume 13, Number 1 (1976)
  • Includes:

    Osaka Journal of Mathematics
    Coverage: 1964--
    ISSN: 0030-6126 (print)

    Osaka Mathematical Journal
    Coverage: 1949-1963
    ISSN: 0388-0699 (print)

    Journal of Mathematics, Osaka City University
    Coverage: 1961-1963
    ISSN: 0449-2773 (print)

    Journal of the Institute of Polytechnics, Osaka City University. Series A: Mathematics
    Coverage: 1950-1960
    ISSN: 0388-0516 (print)

  • Publisher: Osaka University and Osaka City University, Departments of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949--
  • Access: All content is open
  • Euclid URL: https://projecteuclid.org/ojm